# SDR DALA2019022501171

- Difficulty date: February 25, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 47,874 hours, 24,890 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3129 -DIV-DUE TO LOST CABIN PRESSURIZATION. CORRECTIVE ACTION: OUTFLOW VALVE FAILED TSM TESTING. REPLACE OUTFLOW VALVE PER AMM, OPS CHECKS GOOD.
